The Uniqueness of Cauchy Problem for the Second Order Elliptic Operators

Publisher
Korean Mathematical Society
Issue Date
1986
Language
ENG
Citation

COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, v.1, no.1, pp.11 - 13

ISSN
1225-1763
URI
http://hdl.handle.net/10203/57730
Appears in Collection
RIMS Journal Papers
Files in This Item
There are no files associated with this item.
  • Hit : 128
  • Download : 0
  • Cited 0 times in thomson ci

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0